# SDR 97FDEA00696

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sw
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL, APPROXIMATELY 1,000 FEET ABOVE GROUND LEVEL THE NOSE GEAR GREEN INDICATION WENT OUT CAUSING HORN TO SOUND.  EXECUTED GO-AROUND AND ON CLIMBOUT GREEN INDICATION RE-ILLUMINATED.  THREE GEAR PINS INSTALLED, RAN GEAR HANDLE SEVERAL TIMES, OPERATIONAL CHECKS NORMAL ON GROUND.  REMOVED GEAR PINS, REMOVED AND REPLACED NOSE LANDING GEAR LOCK AND POSITION SWITCHES PER MAINTENANCE MANUAL 32-61-21.  OPERATIONAL TEST PER MAINTENANCE MANUAL 32-61-21 PAGE 502 IS NORMAL.
